MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the screen on their glidescope core 15-inch monitor lost its color resolution and went black during intubation.No delay in procedure, use of a backup device, or harm to the patient was reported.Following the reported incident, the facility's biomedical engineering department was unable to duplicate the reported issue.
 
Additional Manufacturer Narrative
The customer's glidescope core 15-inch monitor was returned to verathon for evaluation along with the glidescope core smart cable and glidescope spectrum single-use lopro s3 blade used during the reported procedure.A verathon technical service representative (tsr) evaluated the returned devices but was unable to confirm the reported image issue.When connected to verathon's test equipment, the system produced a normal image.The tsr tried wiggling the connections, detaching and reattaching test devices, swapping devices between the a and b ports, and power-cycling with test devices attached.No loss of image or unusual change in color was observed.Both the customer's smart cable and single-use blade were also tested and found to be working as intended.All returned system components passed verathon's device functionality testing and confirmed to be within specification.Upon completion of verathon's device evaluation, the single-use blade was scrapped and both the smart cable and monitor were returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23880247
Report Number9615393-2025-00141
Device Sequence Number14645300
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public(01)00879123006639(11)220808
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown